Double vector spaces
Vanžurová, Alena
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 26 (1987), p. 9-25 / Harvested from Czech Digital Mathematics Library
Published online : 1987-01-01
Classification:  18F15,  55R65,  58A20,  58A30
@article{116966,
     author = {Alena Van\v zurov\'a},
     title = {Double vector spaces},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {26},
     year = {1987},
     pages = {9-25},
     zbl = {0701.58004},
     mrnumber = {1033327},
     language = {en},
     url = {http://dml.mathdoc.fr/item/116966}
}
Vanžurová, Alena. Double vector spaces. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 26 (1987) pp. 9-25. http://gdmltest.u-ga.fr/item/116966/

Pradines J. Représentation des jets non holonomes par des morphismes vectoriels doubles soudés, C. R. Acad. Sci. Paris Sér. A, 278 (1974), 1523-1526. (1974) | MR 0388432 | Zbl 0285.58002

Kolář I. On the Jet Prolongations of Smooth Categories, Bull. de l’Academie Polonaise des sciences, Sér. des sci. math., astr. et phys. - Vol. XXIV, No.10, 1976. (1976) | MR 0436190 | Zbl 0354.58002